# SDR IPXA2019102348207

- Difficulty date: October 22, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 56,611 hours, 13,726 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR**  DIRTY AIR SMELL.  FOUND APU HAVING HIGH OIL CONSUMPTION. PLACED APU ON DEFERRAL CONTROL #M687167 ASSIGNED. ACCOMPLISHED AIR CONDITIONING PACK OPERATION NO ODOR NOTED.R/R OIL FILTER AND DELTA P IND SYSTEM. OPS AND LEAK CHECKS GOOD IAW AMM 49-91-03-000-801. THIS CLEARS M687167
